# SDR HCMA0000225

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752BH
- Make and model: Snias AS350B
- Aircraft serial: 2510
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Part number: 9550168600
- Condition: Frayed
- Location: Dc System
- Part time: 206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE IS FRAYED BEYOND LIMITS.  (X)
